# SDR FDEA202408021078

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 51,724 hours, 7,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC CK, (1EA) SUPRNMRY AREA OVERHEAD EMERGENCY  LIGHT INOP.       RE-LAMPED, REF B777 AMM: 33-50-00-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
